International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Polynomial-Time Solutions of Computational Problems in Noncommutative-Algebraic Cryptography

Authors:
Boaz Tsaban
Download:
DOI: 10.1007/s00145-013-9170-9
Search ePrint
Search Google
BibTeX
@article{jofc-2015-26015,
  title={Polynomial-Time Solutions of Computational Problems in Noncommutative-Algebraic Cryptography},
  journal={J. Cryptology},
  volume={28},
  pages={601-622},
  doi={10.1007/s00145-013-9170-9},
  author={Boaz Tsaban},
  year=2015
}